Existence of positive solutions for a class of singular and quasilinear elliptic problems with critical exponential growth
Keywords:
Galerkin method, exponential growth, Trudinger-Moser inequality, Hardy-Sobolev inequalityAbstract
In this paper we use Galerkin method to investigate the existence of positive solution for a class of singular and quasilinear elliptic problems given by
How to Cite
Arruda, S. C. Q., Figueiredo, G. M., & Nascimento, R. G. (2021). Existence of positive solutions for a class of singular and quasilinear elliptic problems with critical exponential growth. Annales Fennici Mathematici, 46(1), 395–420. Retrieved from https://afm.journal.fi/article/view/109593
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.